Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i7.60
pages 59-88

Modeling in a Class of Autoregression Equations Systems in Conditions of Structural Uncertainty

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

ABSTRACT

For modeling in a class of autoregression equations system there is developed the system criterion of regularity of Group Method of Data Handling with subdividing the observations into training and testing subsamples. The existence of the optimum set of regressors is proved. The condition of a reduction of the optimum system of regression equations is obtained. This condition depends on parameters of autoregression equations system and the size of samples.


Articles with similar content:

Linear Regression Analysis of a Small Sample of Fuzzy Input Data
Journal of Automation and Information Sciences, Vol.44, 2012, issue 7
Oksana V. Seraya , Dmitriy A. Demin
The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Konstantin S. Matviychuk
Bayesian Strategy for Group Decision Making and its Interval Generalization
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Olga A. Zhukovskaya, Leonid S. Fainzilberg
System Criterion of Regularity in the Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.38, 2006, issue 11
Alexander P. Sarychev
On Stochastic Optimal Control of Discrete-time Risk Processes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 10
Bogdan V. Norkin